MAUDE Adverse Event Report: CAREFUSION, INC IP PREP SKIN TRAY; SKIN SCRUB TRAY

CAREFUSION, INC IP PREP SKIN TRAY; SKIN SCRUB TRAY
Model Number 4468
Medical Device Problem Code Incomplete or Missing Packaging (2312)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Initial mdr.A follow up will be submitted if additional information becomes available.(b)(4).
 
Event or Problem Description
It was reported that the product were received in totes with no liners causing debris to get inside the product.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This complaint will be cancelled and is no longer reportable.The issue involved was due to a shipping issue with the third-party distributor medline and not an issue with the bd product or transportation.Both the customer and medline confirmed and medline will be handling the complaint on their side now.The manufacturer of the product also completed an investigation and could not find any issues furthering the confirmation that it isn't a product issue.

Brand Name
IP PREP SKIN TRAY
Common Device Name
SKIN SCRUB TRAY
Manufacturer (Section D)
CAREFUSION, INC
75 north fairway drive
vernon hills IL 60061
MDR Report Key11207301
Report Number1423507-2020-00064
Device Sequence Number11887878
Product Code OJU
UDI-Device Identifier10885403184475
UDI-Public(01)10885403184475
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number4468
Device Catalogue Number4468
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 12/24/2020
Supplement Date Received by Manufacturer12/24/2020
Initial Report FDA Received Date01/21/2021
Supplement Report FDA Received Date02/19/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;